Jump to content

Depression And Nervous


carlacat
 Share

Recommended Posts

I was taking Zoloft but its getting too expensive and just cant afford it anymore so I stopped taking it. Theres been alot happening in my life right now that I want to start back on a medication but I will have to go genertic. I am going to call the doctor today but I was just wanting some opinions on meds ya all take that are genertic thats works.

Link to comment
Share on other sites

First, I am glad you are calling your doctor. Your doctor needs to be aware that you stopped taking your medicine because it was too expensive. There are some generic antidepressants- I want to think Lexapro is one (don't quote me). But either way, your doctor can help you decide if a generic is appropriate. Good luck.

Carmen

Link to comment
Share on other sites

if there isn't a generic that you can take, do you think that it is possible that you could apply for something to get the stuff you have been taking? perhaps you could ask your doctor about that as well.

good luck to you and i also agree that it is good that you are talking to your doctor about it.

dionna ;)

Link to comment
Share on other sites

I take zoloft. There is a new generic for it but when I tried it I started having anxiety attacks again. You might want to check into free clinics in your area. I know that the department of mental health will prescribe SSRI's free of charge if you are in a tight financial situation. Also, where I live there is a clinic run by a church that sees patients and prescribes meds free of charge. Then there is those comercials for the peoples prescription plan and things like that. I dont have any first hand knowledge about any of this, but just though that it might help. good luck!

Link to comment
Share on other sites

Thanks everyone for the imput. I called my doctor and she put me on the genertic of zoloft which is what she said above. Costs 59.00 a month but its worth it!!!!! Been going thru some rough times with a family member, she is being tested but I'm sure its alztimers and its been rough, my nerves are shot and the zoloft helps me keep my head on my shoulders. Thanks again.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...